# SDR DL757970653

- Difficulty date: April 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: L1 Door
- Component: BPS73
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON L/O, FOUND L1 DOOR EXTERIOR SLIDE LIGHT INOP.  REPLACED BULB, NO HELP.  REPLACED BATTERY POWER SUPPLY.  OPS CK GOOD.
